B1 Non-refereed journal articles
Adaptive Solution of Multidimensional Pdes via Tensor Product Wavelet Decomposition (2008)


Averbuch, A., Beylkin, G., Coifman, R., Fisher, P., & Israeli, M. (2008). Adaptive Solution of Multidimensional Pdes via Tensor Product Wavelet Decomposition. International Journal on Pure and Applied Mathematics, 44 (1), 75-116.


JYU authors or editors


Publication details

All authors or editors: Averbuch, Amir; Beylkin, Gregory; Coifman, Ronald; Fisher, Patrick; Israeli, Moshe

Journal or series: International Journal on Pure and Applied Mathematics

ISSN: 1311-8080

Publication year: 2008

Volume: 44

Issue number: 1

Pages range: 75-116

Publisher: Academic Publications

Place of Publication: Bulgaria

Publication language: English

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-14-10 at 20:25